# SDR AALA201607319004

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 29,552 hours, 4,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138502
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN LENS COVER MISSING.  INSTALLED 2L DOOR EMERGENCY EXIT SIGN IAW AMM 33-51-16-400-801-A.  AIRCRAFT GROUNDED
